# SDR AALA202512188656

- Difficulty date: December 14, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 39,659 hours, 16,299 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 35300001
- Condition: Faulted
- Location: Zone 600 Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL RIGHT WING TANK OVERFLOW ECAM ALERT. FLIGHT CREW SUCCESSFULLY RAN ECAM WITH CENTER TANK RIGHT TRANSFER REMAINING OFF. MAINTENANCE REPLACED FULL LEVEL SENSOR CHANNEL A 23QJ2 (AALA202512188968), UNDERFULL LEVEL SENSOR 24QJ2 (AALA202512181754) AND FULL LEVEL SENSOR CHANNEL B 27QJ2 (AALA202512188656) ON THE RIGHT-WING FUEL TANK PER AMM 28-46-15-401.
